`a`
Mathematical Control and Related Fields (MCRF)
 

Exact controllability for the Lamé system
Pages: 743 - 760, Issue 4, December 2015

doi:10.3934/mcrf.2015.5.743      Abstract        References        Full text (428.1K)           Related Articles

Belhassen Dehman - Département de Mathématiques, Faculté des Sciences de Tunis, Université de Tunis El Manar, 2092 El Manar, Tunisia (email)
Jean-Pierre Raymond - Institut de Mathématiques de Toulouse, Université Paul Sabatier & CNRS, 31062 Toulouse Cedex, France (email)

1 L. Aloui, Stabilisation Neumann pour l'équation des ondes sur un domaine extêrieur, J. Math. Pures Appl., 81 (2002), 1113-1134.       
2 K. Andersson and R. Melrose, The propagation of singularities along gliding rays, Invent. Math., 41 (1977), 197-232.       
3 C. Bardos, G. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control, and stabilization of waves from the boundary, SIAM J. Control Optimization, 30 (1992), 1024-1065.       
4 C. Bardos, T. Masrour and F. Tatout, Singularités du problème d'élastodynamique, C. R. Acad. Sci. Paris Sér. I Math., 320 (1995), 1157-1160.       
5 C. Bardos, T. Masrour and F. Tatout, Condition nécessaire et suffisante pour la controlabilité exacte et la stabilisation du problème de l'élastodynamique, C. R. Acad. Sci. Paris Sér. I Math., 320 (1995), 1279-1281.       
6 C. Bardos, T. Masrour and F. Tatout, Obseravation and control of elastic waves, in Singularities and Oscillations (eds. J. Rauch, et al.), IMA Vol. Math. Appl., 91, Springer, New York, NY, 1997, 1-16.       
7 M. Bellassoued, Energy decay for the elastic wave equation with a local time-dependant nonlinear damping, Acta Math. Sinica, English Series, 24 (2008), 1175-1192.       
8 N. Burq, Contrôle de l'équation des ondes dans des ouverts comportant des coins, Bull. Soc. Math. France, 126 (1998), 601-637.       
9 N. Burq and P. Gérard, Condition Nécessaire et suffisante pour la contrôlabilité exacte des ondes, Comptes Rendus de l'Académie des Sciences, Série I, 325 (1997), 749-752.       
10 N. Burq and G. Lebeau, Mesures de Défaut de compacité, Application au système de Lamé, Ann. Scient. Ec. Norm. Sup. 4 série, 34 (2001), 817-870.       
11 M. Daoulatli, B. Dehman and M. Khenissi, Local energy decay for the elastic system with nonlinear damping in an exterior domain, SIAM J. Control Optim., 48 (2010), 5254-5275.       
12 B. Dehman and L. Robbiano, La propriété du prolongement unique pour un système elliptique. Le système de Lamé, J. Math. Pures Appl. (9), 72 (1993), 475-492.       
13 T. Duyckaerts, Thèse de Doctorat, Université de Paris Sud, 2004.
14 P. Gérard, Microlocal defect measures, Com.Par. Diff. Eq., 16 (1991), 1761-1794.       
15 L. Hörmander, The Analysis of Partial Differential Operators, Vol. 3, Springer-Verlag, 1985.
16 G. Lebeau and E. Zuazua, Decay rates for the three-dimensional linear system of thermoelasticity, J. Arch. Ration. Mech. Anal., 148 (1999), 179-231.       
17 J.-L. Lions, Contrôlabilité exacte, Stabilisation et Perturbations de Systèmes Distribués. Tome 1, Rech. Math. Appl., 8, Masson, Paris, 1988.
18 M. Taylor, Pseudodifferential Operators, Princeton University Press, Princeton, NJ, 1981.       
19 K. Yamamoto, Singularities of solutions to the boundary value problems for elastic and Maxwell's equations, Japan J. Math., 14 (1988), 119-163.       
20 K. Yamamoto, Exponential energy decay of solutions of elastic wave equations with the Dirichlet condition, Math. Scand., 65 (1989), 206-220.       
21 K. Yamamoto, Propagation of microlocal regularities in Sobolev spaces to solutions of boundary value problems for elastic equations, Hokkaido Math. Journal, 35 (2006), 497-545.       

Go to top